# SDR ASAA2021022834210

- Difficulty date: February 28, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 53,214 hours, 15,599 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Sys
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT AND LEVEL OFF AT FLT360, THE RIGHT FUEL QUANTITY INDICATOR STARTED SHOWING A RAPID DECREASE IN FUEL. IT SHOWED A LOSS @ 20# PER SECOND. IT STOPPED DECREASING @ 8.17#. THE LEFT QUANTITY IND SHOWED 8.61. AFTER IT STOPPED DECREASING AND THEN SLOWLY INCREASED TO 8.37 SLOWLY, TAKING TWO HOURS TO GET THERE. GROUNDED - YES. PERFORMED OPERATIONAL TEST OF THE FUEL QUANTITY INDICATING SYSTEM PER B737-800 AMM 28-41-00-710-801 AND FOUND NO FAULT. BOTH FLIGHT DECK INDICATOR AND UNDERWING FUEL QUANTITY INDICATOR SHOWED CORRECT FUEL AMOUNT.
